MathSciNet Relay Station
MathSciNet bibliographic data
MR1009989 (90h:13017) 13F20 (11R09 13B25 13F05)
Gilmer, Robert; Heinzer, William; Lantz, David; Smith, William The ring of integer-valued polynomials of a Dedekind domain. Proc. Amer. Math. Soc. 108 (1990), no. 3, 673–681.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement